Alert archive / Indiana / Gale Warnings in 2009
Gale Warning 7, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Mar 24, 2009, 4:42 AM EDT. It took effect at Mar 24, 2009, 2:00 PM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2009, 4:42 AM EDT (08:42 UTC)
- In effect from
- Mar 24, 2009, 2:00 PM EDT
- Expired
- Mar 25, 2009, 4:29 AM EDT
- In force
- 14 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
513 WHUS73 KIWX 240842 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 442 AM EDT TUE MAR 24 2009 LMZ043-046-241645- /O.EXT.KIWX.SC.Y.0015.000000T0000Z-090324T1800Z/ /O.NEW.KIWX.GL.W.0007.090324T1800Z-090325T0600Z/ /O.NEW.KIWX.SC.Y.0016.090325T0600Z-090325T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 442 AM EDT TUE MAR 24 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON AND AGAIN FROM 2 AM TO 8 AM EDT WEDNESDAY. EAST TO SOUTHEAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES THIS AFTERNOON AND EVENING WITH WAVES OF 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
376 WHUS73 KIWX 241452 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1052 AM EDT TUE MAR 24 2009 LMZ043-046-242300- /O.CON.KIWX.SC.Y.0015.000000T0000Z-090324T1800Z/ /O.CON.KIWX.GL.W.0007.090324T1800Z-090325T0600Z/ /O.CON.KIWX.SC.Y.0016.090325T0600Z-090325T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1052 AM EDT TUE MAR 24 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. EAST TO SOUTHEAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES THIS AFTERNOON AND EVENING WITH WAVES OF 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
819 WHUS73 KIWX 241930 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 330 PM EDT TUE MAR 24 2009 LMZ043-046-250330- /O.CON.KIWX.GL.W.0007.000000T0000Z-090325T0600Z/ /O.CON.KIWX.SC.Y.0016.090325T0600Z-090325T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 330 PM EDT TUE MAR 24 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. EAST TO SOUTHEAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES INTO THIS EVENING. WINDS WILL SLOWLY SUBSIDE INTO WEDNESDAY MORNING WITH GUSTS DECREASING TO 30 KNOTS. WAVES WILL RANGE FROM 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
114 WHUS73 KIWX 250154 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 954 PM EDT TUE MAR 24 2009 LMZ043-046-251000- /O.CON.KIWX.GL.W.0007.000000T0000Z-090325T0600Z/ /O.CON.KIWX.SC.Y.0016.090325T0600Z-090325T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 954 PM EDT TUE MAR 24 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. EAST TO SOUTHEAST WINDS OF 20 TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES EARLY TONIGHT WILL GRADUALLY SUBSIDE OVERNIGHT. WAVES WILL RANGE FROM 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
058 WHUS73 KIWX 250339 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1139 PM EDT TUE MAR 24 2009 LMZ043-046-250900- /O.EXT.KIWX.GL.W.0007.000000T0000Z-090325T0900Z/ /O.EXT.KIWX.SC.Y.0016.090325T0900Z-090325T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1139 PM EDT TUE MAR 24 2009 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TO 8 AM EDT WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 AM TO 8 AM EDT WEDNESDAY. EAST TO SOUTHEAST WINDS OF 20 TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES WILL GRADUALLY SUBSIDE EARLY WEDNESDAY MORNING. WAVES WILL RANGE FROM 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ARNOTT
328 WHUS73 KIWX 250801 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 401 AM EDT WED MAR 25 2009 LMZ043-046-251615- /O.CAN.KIWX.GL.W.0007.000000T0000Z-090325T0900Z/ /O.EXT.KIWX.SC.Y.0016.090325T0801Z-090326T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 401 AM EDT WED MAR 25 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. SOUTHWESTERLY WINDS OF 15 TO 25 MPH WILL CONTINUE THROUGH THE DAY TODAY BEFORE SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ARNOTT
640 WHUS73 KIWX 250830 CCA MWWIWX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 429 AM EDT WED MAR 25 2009 LMZ043-046-251645- /O.CAN.KIWX.GL.W.0007.000000T0000Z-090325T0900Z/ /O.COR.KIWX.SC.Y.0016.090325T0801Z-090326T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 429 AM EDT WED MAR 25 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. SOUTHWESTERLY WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH THE DAY TODAY BEFORE SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ARNOTT
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Mar 24, 4:40 AM EDT, 2 minutes earlier.
Area forecast discussion, Mar 24, 4:40 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 AM EDT TUE MAR 24 2009
.SHORT TERM...
THROUGH WED NIGHT
DEEP BUT FILLING CYCLONE OVR SD THIS MORNING WILL CONT NEWD INTO NRN
MN BY DAYBREAK TOMORROW WHILE DOWNSTREAM OCCLUSION WKNS FURTHER
W/EWD EXTENT. STILL ENTRAINING EXTREMELY DRY AIR OUT OF STUBBORN
POLAR WEDGE CNTRD OVR CNTRL QB AND ABUNDANTLY CLEAR LOOKING AT SFC
OBS THIS MORNING OVR ERN OH/WRN PA W/TDS IN THE LWR SINGLE DIGITS.
THIS CONTS TO CURTAIL ANY APPRECIABLE TOP DOWN SATURATION W/MOST
INTENSE REF CORES ALOFT ONLY YIELDING A BRIEF LIGHT SPRINKLE AND
GENERAL EWD EROSION OF BTR REF ALOFT. THUS LTL IMPROVEMENT IN LL MSTR
XPCD UNTIL TONIGHT AS LL FLW FINALLY VEERS SRLY IMMEDIATELY AHD OF
SFC OCCLUSION. STANDING POP/WX GRIDS WILL SUFFICE. OTHERWISE
GRADIENT FLW WILL INTENSIFY FURTHER INTO TONIGHT W/SOME POTENTIAL
FOR WRN AREAS TO FLIRT W/ADVY CRITERIA LT THIS AFTN/EVE PENDING
DEGREE OF DIURNAL HEATING AND PENCHANT TO TAP INTO STG MOMENTUM JUST
OFF SFC. HWVR UPSTREAM CONVN ACRS MO/KS WILL LIKELY KEEP GOING
THROUGH TDA W/DEEP CLD DEBRIS ADVTG DOWNSTREAM AND PREVENTING MUCH
IF ANY INSOLATION TO ATTAIN A DEEPER MIXING HGT. OTHER PROB LIES
W/MAX TEMPS THIS AFTN. STILL FVR WARMER SIDE OF GUIDANCE NUMBERS
GIVEN CONTD WAA ALOFT AND VEERED SFC FLW THIS AFTN W/PERHAPS SOME
FILTERED SUNSHINE AT TIMES AIDING THINGS. THIS SHIFTS LK ERIE MARINE
INFLUENCE NWD...YET STILL AFFECTS FAR NE W/50S THERE CONTRASTED TO
NR 70 SW. WINDY AND DRY OTHERWISE.
DEEP CYCLONE OPENS TONIGHT AND WILL WEAKEN FURTHER AS IT ACCELERATES
NWD INTO CNTRL ON AND A BIT FARTHER NW TRACK THAN PREVIOUSLY SHOWN.
THIS ALLOWS SFC BNDRY TO STALL OUT FARTHER NW AND INDICATES A
SHALLOWER CAA PUSH INTO THE CWA ON WED W/A BIT WARMER TEMPS XPCD NOW.
OTHERWISE FNTL RAIN BAND WILL PUSH RAPIDLY EWD OVERNIGHT W/GREATEST
QPF NR 1/2 INCH XPCD.
&&
.LONG TERM...
THURSDAY THROUGH MONDAY...THIS PERIOD WILL BE ACTIVE WITH A SERIES
OF WEATHER SYSTEMS MOVING THROUGH THE AREA. THE FIRST SYSTEM
INCLUDES WAVE DEVELOPMENT ALONG A FRONT NEAR THE OHIO RIVER. THE GFS
HAS TRENDED TOWARD A WETTER SOLUTION OVER NORTHERN INDIANA WHEREAS
THE ECMWF HAS THE DEFORMATION ZONE A LITTLE FARTHER SOUTHEAST THAN
THE 2 PREVIOUS RUNS. HAVE INTRODUCED A CHANCE FOR RAIN OVER
SOUTHEAST AREAS INCLUDING AOH. IT IS LIKELY THAT THERE WILL BE A
SHARP NW BOUNDARY WITH THE PRECIPITATION SHIELD...SO SUBSEQUENT
SHIFTS WILL NEED TO MONITOR AND ADJUST WHERE NECESSARY. THE NEXT
SYSTEM WILL BE MORE INTENSE AS AN UPPER LEVEL TROF AND ASSOCIATED
LOW LIFTS NORTHEAST INTO THE AREA OVER THE WEEKEND. FAVOR THE
ECMWF/CANADIAN GEM SOLUTION WITH A MORE ACTIVE PATTERN OVER THE
FORECAST AREA. THE GFS ESSENTIALLY DRY SLOTS THE AREA WITH A SFC LOW
TRACK NW OF THE AREA. THE UPPER LEVEL TROF SHOULD BECOME NEGATIVELY
TILTED WILL STRONG UPPER LEVEL SUPPORT. THERE ARE MULTIPLE WEATHER
CONCERNS WITH THIS SYSTEM INCLUDING STRONG WINDS AND HEAVY
PRECIPITATION. HAVE ADDED THUNDER SATURDAY...AND RAISED RAIN
CHANCES...BUT KEPT IN THE CHANCE CATEGORY. THE ECMWF HAS BEEN
TRENDING THIS SYSTEM SLOWER...SO IT IT POSSIBLE THE BEST CHANCE
FOR RAIN WILL EVENTUALLY BE LATE SATURDAY AND SATURDAY NIGHT.
&&
.AVIATION...
VFR CONDS XPCD THROUGH MUCH OF THE PD. MID/HIGH CLDS WILL EVENTUALLY
LWR TWD END OF FCST PD INADV OF SFC OCCLUSION PROGRESSING OUT OF
CNTRL PLAINS W/SHRA ARRIVING VCNTY KSBN AFT 03Z AND KFWA TWD 06Z.
OTHERWISE INCOMING POST FNTL AIRMASS WILL FTR WIDESPREAD MVFR CIGS
JUST BEYOND THIS PD THROUGH MUCH OF WED.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR LMZ043-
046.
SMALL CRAFT ADVISORY FROM 2 AM TO 8 AM EDT WEDNESDAY FOR LMZ043-
046.
GALE WARNING FROM 2 PM THIS AFTERNOON TO 2 AM EDT WEDNESDAY FOR
LMZ043-046.
&&
SHORT TERM...HOLSTEN
LONG TERM...SKIPPER
AVIATION...HOLSTENHazardous weather outlook, Mar 23, 5:12 AM EDT, 23 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 512 AM EDT MON MAR 23 2009 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-240915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 512 AM EDT MON MAR 23 2009 /412 AM CDT MON MAR 23 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG LOW PRESSURE AREA IS EXPECTED TO MOVE INTO THE REGION THIS WEEKEND WITH THE POTENTIAL FOR HEAVY RAINFALL. RENEWED FLOODING ALONG AREA RIVERS IS POSSIBLE. STRONG WINDS ARE ALSO POSSIBLE SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-240915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 512 AM EDT MON MAR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH WEDNESDAY MORNING. WINDY CONDITIONS THIS WEEKEND WILL BRING THE POTENTIAL FOR ADDITIONAL MARINE HEADLINES. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 4:42 AM EDT | Small Craft Advisory | IWX | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.